# SDR AWXA200602027

- Difficulty date: November 22, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 63,425 hours, 39,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6520722
- Condition: Cracked
- Location: Bs 440 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FORWARD CARGO COMPARTMENT DOOR CUT OUT FRAME CRACKED, BS 440, S24R.  REPAIRED FORWARD CARGO COMPARTMENT DOOR CUT OUT FRAME, BS 440, S24R IAW AWA ER 03-5331-06344-SS3.
